# SDR SWAA2025043054298

- Difficulty date: March 24, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 65,130 hours, 38,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS259.5 BTW STR8R TO STR9R AT PASSENGER CABIN 2025-224171<[01] STEP 4 TOOL USED: EDDY CURRENT EQUIPMENT PN: NORTEC 600D SN: 210138003 DUE DATE: 11-JUN-25;[02] REPAIRED FRAME - WEB AT BSTA 259.5 - BTW WL 240 & WL 280 AND BTW RBL 20 AND RBL 50 IAW EA#25-153-00828-WIP1;25-153-00828-WIP2 AND SUMMARY EA#25-153-00828 SEE INDIVIDUAL SIGNOFF BELOW.;[03] REPAIRED FRAME - WEB AT BSTA 259.5 - BTW WL 240 & WL 280 AND BTW RBL 20 AND RBL 50 IAW EA#25-153-00828-WIP1;25-153-00828-WIP2 AND SUMMARY EA#25-153-00828 SEE INDIVIDUAL SIGNOFF BELOW.
